Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 296, NWS Fort Worth, TX

October 13, 2012Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 13, 2012, 8:09 PM CDT for Grayson County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2012, 8:09 PM CDT (01:09 UTC)
Expired
Oct 13, 2012, 9:15 PM CDT
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 9:05 PM CDTTSTM WND GST 607 N Whitesboro, TX60 TO 65 MPH WIND GUST AT HWY 377 AND DIXIE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 1:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS54 KFWD 140109
SVRFWD
TXC181-140215-
/O.NEW.KFWD.SV.W.0296.121014T0109Z-121014T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
  NORTH OF WHITESBORO...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POTTSBORO...KNOLLWOOD...EISENHOWER STATE PARK...SHERMAN...DENISON
  AND BELLS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3387 9688 3386 9686 3388 9679 3383 9676
      3385 9670 3392 9667 3390 9659 3388 9658
      3385 9662 3382 9652 3378 9650 3379 9642
      3373 9638 3360 9638 3360 9695 3395 9695
      3397 9692
TIME...MOT...LOC 0109Z 270DEG 35KT 3382 9686

$$


CAVANAUGH
1 follow-up statement
458 
WWUS54 KFWD 140151
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SAT OCT 13 2012

TXC181-140215-
/O.CON.KFWD.SV.W.0296.000000T0000Z-121014T0215Z/
GRAYSON TX-
851 PM CDT SAT OCT 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN GRAYSON COUNTY...

AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF SADLER...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOUTHMAYD...WILLIS...SHERMAN...POTTSBORO...KNOLLWOOD...EISENHOWER
STATE PARK...DENISON AND BELLS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3387 9688 3386 9686 3388 9679 3383 9676
      3385 9670 3392 9667 3390 9659 3388 9658
      3385 9662 3382 9652 3378 9650 3379 9642
      3373 9638 3360 9638 3360 9695 3395 9695
      3397 9692
TIME...MOT...LOC 0151Z 248DEG 32KT 3375 9686

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:23 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 13, 6:23 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT SAT OCT 13 2012

.AVIATION...
NO REAL CHANGE TO ONGOING TAF FORECAST. STILL EXPECT THUNDERSTORMS
TO AFFECT METROPLEX TERMINALS BETWEEN 4Z-8Z/11PM-3 AM. CONVECTION
IS EXPECTED TO BE IN THE FORM OF SHORT LINE SEGMENTS/TRAINING
CLUSTERS. THIS MAY RESULT IN AN HOUR OR TWO OF THUNDERSTORM AT A
PARTICULAR AIRPORT...RESULTING IN A LONG GROUND STOP. WILL
CONTINUE TO MONITOR CONVECTIVE TRENDS AND UPDATE AS NEEDED.

OTHERWISE WINDS WILL BE SOUTH AT 15KT THIS EVENING AND SWITCH TO
THE WEST WHEN STORMS/FRONT ARRIVE. WINDS SHOULD BECOME NORTHWEST
AT 10KT TOMORROW MORNING WITH CLEARING SKIES. NO AVIATION CONCERNS
FOR TOMORROW. TR.92

&&

.PREV DISCUSSION... /ISSUED 303 PM CDT SAT OCT 13 2012/
SHORTWAVE THIS MORNING NOW TRACKING NORTHEAST ACROSS THE AREA AND
HAS PRODUCED SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY
ALONG AND WEST OF INTERSTATE 35W/35E. WITH A RELATIVELY STRONG
CAP THIS MORNING...THIS FIRST DISTURBANCE WILL ACT AS SOMEWHAT OF
A PRIMER TO LIFT AND WEAKEN THE CAP IN ADVANCE OF THE LARGE SCALE
ASCENT THAT IS NOW ENTERING NORTHWEST TEXAS. A PRE-FRONTAL TROUGH
FROM JUST WEST OF WICHITA FALLS TO NEAR SWEETWATER WAS BECOMING
ACTIVE THIS AFTERNOON WITH A FEW SUPERCELLS DEVELOPING IN THE
VICINITY OF HASKELL AS OF THE PAST HOUR. WE EXPECT THE PACIFIC
COLD FRONT FURTHER WEST OVER THE TEXAS PANHANDLE TO EVENTUALLY
OVERTAKE THE PRE-FRONTAL TROUGH THROUGH THIS AFTERNOON WITH
INCREASING STORMS ACROSS OUR FAR WESTERN COUNTIES BY MID-LATE
AFTERNOON. CONVECTIVE TEMPERATURE IS AROUND 85 DEGREES PER THIS
MORNINGS FWD SOUNDING AND AMDAR VAPOR AND WE ARE JUST A FEW
DEGREES BELOW THAT. WITH THIS ALL IN MIND...OUR FIRST WATCH OF
THE DAY HAS BEEN ISSUED ACROSS OUR NORTHWEST COUNTIES. TORNADO
WATCH 661 IS IN EFFECT UNTIL 9 PM NORTHWEST OF AN
EASTLAND...MINERAL WELLS...SAINT JO LINE.

WE DO EXPECT THE SEVERE WEATHER THREAT TO RAMP UP ACROSS THE
WESTERN HALF OF NORTH TEXAS IN THE 4-7 PM TIME FRAME...AS THE
LARGE SCALE ASCENT APPROACHES FROM THE WEST. WITH MORE OF A CAP
TO ERODE ACROSS NORTH TEXAS VERSUS OKLAHOMA...ITS LIKELY THE
STORM MODE WILL BE MORE CELLULAR INITIALLY VERSUS A SOLID SQUALL
LINE THAT IS EXPECTED FURTHER TO THE NORTH. MLCAPE NOW ACROSS THE
WESTERN COUNTIES IS 1000-1500 J/KG WITH 0-3KM/0-1KM HELICITIES
RANGING FROM 150-300 M2/S2 ACROSS THE WATCH AREA. THROW IN 0-6KM
BULK SHEAR ON THE ORDER OF 45-50KTS INDICATES THAT WIND FIELDS
WILL BE MORE THAN ENOUGH FOR THE ORGANIZATION OF STRONG TO SEVERE
STORMS. INITIAL THREATS INTO EARLY EVENING WILL BE LARGE HAIL...
DAMAGING WINDS AND THE POSSIBILITY OF A TORNADO WITH CELLS
REMAINING DISCRETE. BY MID EVENING... A 40-50 KT LLJ WILL LIKELY
CONGEAL STORMS INTO A LINEAR MCS...WHICH WILL MOVE SOUTH AND EAST
OVERNIGHT AND SLOW DOWN. WE THINK THE GREATEST SEVERE WEATHER
RISK WILL REMAIN ACROSS THE NORTHWEST HALF OF THE CWA...THEN
BECOME MORE LOCALIZED WITH A POSSIBLE INCREASING HYDROLOGICAL
SITUATION FOR OUR SOUTHEAST HALF OF THE CWA OVERNIGHT AND EARLY
SUNDAY MORNING...THOUGH A VEERING LLJ OVERNIGHT SHOULD KEEP ANY
FLOODING MINOR AND LOCALIZED.

WE EXPECT THE PACIFIC FRONT TO CONTINUE ITS SOUTHEAST MIGRATION
THROUGH THE MORNING HOURS SUNDAY AND LIKELY ENDING RAIN CHANCES
ACROSS OUR CENTRAL AND SOUTHEAST TEXAS COUNTIES BY EARLY
AFTERNOON. DRY AIR WILL THEN INFILTRATE INTO THE AREA BY SUNDAY
EVENING AND INTO THE FIRST HALF OF THE WORK WEEK WITH HIGHS IN
THE 80S AND LOWS IN THE 50S AND LOWER 60S. A WEAK SOUTHERN BRANCH
SHORTWAVE TROUGH WILL MOVE ACROSS SOUTH TEXAS LATE TUESDAY INTO
WEDNESDAY...BUT NOTHING IS EXPECTED ACROSS NORTH TEXAS OUTSIDE OF
INCREASING SOUTH WINDS AND SOME MODIFIED MOISTURE RETURN BACK
NORTH ACROSS MAINLY EAST TEXAS AND THE LOWER MISSISSIPPI VALLEY.
ACCOMPANYING COLD FRONT WILL ARRIVE WEDNESDAY NIGHT INTO THURSDAY
AND HAVE PUSHED BEST RAIN CHANCES TO THIS TIME PERIOD MAINLY EAST
OF I-35. SEE ENOUGH FORCING WITH THE FRONT AND LAPSE RATES ALOFT
FOR THE MENTION OF THUNDER WITH THIS FRONT.

FOR THURSDAY AND FRIDAY...AN UPPER LOW DEEPENS OVER THE UPPER
MIDWEST AND GREAT LAKES...HELPING TO KEEP A DRY AND COOL
CONTINENTAL AIRMASS ACROSS NORTH TEXAS. AS THE UPPER LOW MOVES
TOWARD NEW ENGLAND NEXT WEEKEND...WE SHOULD SEE AN UPPER RIDGE
ESTABLISH OVER THE SOUTHERN PLAINS WITH A RETURN OF BREEZY SOUTH
WINDS AND WARMER TEMPERATURES ONCE AGAIN.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  84  58  85  60 /  70   5   5   0   5
WACO, TX              69  84  55  84  57 /  70  30   5   5   5
PARIS, TX             65  82  54  83  55 /  60  10   5   0   0
DENTON, TX            62  83  52  85  55 /  70   5   0   0   5
MCKINNEY, TX          65  83  52  84  55 /  60  10   5   0   0
DALLAS, TX            67  83  59  86  61 /  60  10   5   0   5
TERRELL, TX           68  83  55  86  57 /  60  20   5   0   5
CORSICANA, TX         69  84  57  84  58 /  70  30   5   5   5
TEMPLE, TX            70  83  56  85  59 /  70  40   5   5   5
MINERAL WELLS, TX     58  86  54  84  55 /  70   5   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 13, 2:50 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT SAT OCT 13 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
250 PM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS THROUGH
THIS EVENING...THOUGH HIGHEST COVERAGE WILL BE WEST OF A
SHERMAN...DALLAS...TO LAMPASAS LINE LATER IN THE DAY. SOME STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS TO BETWEEN 60 AND 70
MPH...AND LARGE HAIL. THERE REMAINS A POSSIBILITY OF A FEW
ISOLATED TORNADOES THROUGH MID EVENING WEST OF THE INTERSTATE 35
CORRIDOR AND NORTH OF INTERSTATE 20.

STORM CHANCES WILL INCREASE AND OVERSPREAD ALL OF NORTH TEXAS
THROUGH THE OVERNIGHT HOURS AS THIS SYSTEM MOVES EAST/SOUTHEAST.
SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE
HAIL BEING THE MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM CHANCES WILL LINGER SOUTH OF A GOLDTHWAITE TO ENNIS
TO EMORY LINE SUNDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORM CHANCES RETURN TO THE EASTERN HALF NORTH TEXAS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT
ACROSS MUCH OF NORTH TEXAS...ESPECIALLY WEST OF A LAMPASAS...TO
DALLAS...TO SHERMAN LINE.

In the hours before

Special weather statement, Oct 13, 3:57 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT SAT OCT 13 2012

TXZ100-132130-
YOUNG TX-
357 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN YOUNG COUNTY

AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF THROCKMORTON...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3334 9896 3340 9896 3341 9895 3340 9846
      3320 9874 3316 9896 3334 9897
TIME...MOT...LOC 2057Z 220DEG 34KT 3326 9894

CAVANAUGH
Special weather statement, Oct 13, 4:56 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT SAT OCT 13 2012

TXZ174-132230-
MILAM TX-
456 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  MILAM COUNTY

AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF TAYLOR...MOVING NORTH AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON...ROCKDALE AND
THORNDALE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3072 9726 3075 9732 3089 9726 3111 9683
      3108 9681 3107 9682 3105 9676 3103 9678
      3100 9675 3097 9677 3093 9676 3090 9672
      3091 9668 3087 9670 3082 9664 3073 9662
      3046 9716
TIME...MOT...LOC 2156Z 199DEG 35KT 3054 9720
Special weather statement, Oct 13, 6:25 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT SAT OCT 13 2012

TXZ147-161-140000-
FREESTONE TX-LIMESTONE TX-
625 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN FREESTONE COUNTY
  EAST CENTRAL LIMESTONE COUNTY

AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD AND TEAGUE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3150 9603 3139 9629 3135 9633 3132 9639
      3149 9649 3179 9612 3156 9593
TIME...MOT...LOC 2326Z 220DEG 44KT 3143 9629
Special weather statement, Oct 13, 7:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SAT OCT 13 2012

TXZ100-101-140045-
JACK TX-YOUNG TX-
715 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN JACK COUNTY
  NORTHEASTERN YOUNG COUNTY

AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES EAST OF OLNEY...MOVING EAST AT 35 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3340 9843 3348 9842 3347 9798 3343 9797
      3343 9791 3331 9793 3327 9866 3340 9866
TIME...MOT...LOC 0015Z 264DEG 32KT 3343 9839
Special weather statement, Oct 13, 7:46 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT SAT OCT 13 2012

TXZ091-101-140115-
JACK TX-MONTAGUE TX-
746 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN JACK COUNTY
  SOUTHERN MONTAGUE COUNTY

AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF BOWIE...MOVING NORTHEAST AT
55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...FORESTBURG AND
STONEBURG.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3362 9748 3348 9749 3343 9781 3343 9791
      3339 9792 3334 9823 3347 9825 3348 9799
      3369 9798 3378 9758
TIME...MOT...LOC 0046Z 244DEG 47KT 3347 9805

CAVANAUGH
Local storm report, Oct 13, 8:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT SAT OCT 13 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     OLNEY                   33.37N  98.77W
10/13/2012                   YOUNG              TX   LAW ENFORCEMENT

            POWER LINES, POWER POLES, FENCES AND TREES REPORTED DOWN
            IN OLNEY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:15 PM CDTSpecial Weather StatementFWDJack30 min
Oct 13, 7:26 PM CDTSevere Thunderstorm WarningFWDCooke64 min
Oct 13, 7:46 PM CDTSpecial Weather StatementFWDMontague29 min
Oct 13, 8:27 PM CDTSpecial Weather StatementFWDYoung33 min
Oct 13, 8:53 PM CDTSpecial Weather StatementFWDJack37 min
Oct 13, 9:01 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Oct 13, 9:14 PM CDTSevere Thunderstorm WarningFWDGrayson26 min
Oct 13, 9:33 PM CDTSpecial Weather StatementFWDCooke27 min
Oct 13, 9:52 PM CDTSevere Thunderstorm WarningFWDGrayson53 min
Oct 13, 9:59 PM CDTSpecial Weather StatementFWDJack31 min
Oct 13, 10:18 PM CDTSpecial Weather StatementFWDWise27 min
Oct 13, 10:30 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Oct 13, 10:34 PM CDTSevere Thunderstorm WarningFWDFannin56 min
Oct 13, 10:38 PM CDTSevere Thunderstorm WarningFWDWise37 min
Oct 13, 10:44 PM CDTSevere Thunderstorm WarningFWDDenton35 min
Oct 13, 11:10 PM CDTSpecial Weather StatementFWDParker35 min
Oct 13, 11:16 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
Oct 13, 11:30 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar64 min
Oct 13, 11:54 PM CDTSpecial Weather StatementFWDTarrant36 min
Oct 14, 12:18 AM CDTSpecial Weather StatementFWDHood27 min
Oct 14, 12:30 AM CDTSpecial Weather StatementFWDTarrant30 min
Oct 14, 12:42 AM CDTSpecial Weather StatementFWDParker33 min
Oct 14, 12:59 AM CDTSpecial Weather StatementFWDDallas, Tarrant31 min
Oct 14, 1:27 AM CDTSpecial Weather StatementFWDJohnson33 min
Oct 14, 1:55 AM CDTSpecial Weather StatementFWDDallas35 min
Oct 14, 2:11 AM CDTSpecial Weather StatementFWDEllis34 min
Oct 14, 4:24 AM CDTAreal Flood AdvisoryFWDHenderson, Van Zandt96 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.